# SDR COMA0060795

- Difficulty date: October 4, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 120259
- Aircraft time: 20,928 hours, 21,656 cycles
- System (JASC): 7600 · Engine Controls
- Part: Solenoid
- Part number: 0881824
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLIGHT IDLE STOP CIRCUIT BREAKER IS TRIPPED.  REPLACED FIS SOLENOID.
